Shedding resumed at approximately 100 hairs/day after complete halt for the last 3 months. Regimen: Finasteride 1mg/day?

REGIMEN - 1. Finasteride 1 mg/day religiously for the last 13 months. 2. On and off minoxidil 5%. STOPPED Minoxidil abrubtly 4 months back. Restarted now. 3. Nizoral 2% twice a week. OTHER FACTORS 3. Extreme work stress for the last 4 months. Average 5-6 hr sleep per day. 4. Not been eating healthy too for the last 4 months owing to work.

Doctor Answers 2

New onset shedding

Minoxidil use on and off and with any restart is well known to cause shedding. I would suggest seeing a hair specialist to carefully review with you the cause of your shedding and help you with treatment options.

New onset shedding

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Minoxidil use on and off and with any restart is well known to cause shedding. I would suggest seeing a hair specialist to carefully review with you the cause of your shedding and help you with treatment options.

Understanding Hair loss and hair loss treatment options: hair transplant, prp and progesterone

This needs an in-person evaluation.  I recommend getting a formal evaluation with a hair loss expert. There are great non-invasive options like prp/progesterone and/or hair transplantation. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Understanding Hair loss and hair loss treatment options: hair transplant, prp and progesterone

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This needs an in-person evaluation.  I recommend getting a formal evaluation with a hair loss expert. There are great non-invasive options like prp/progesterone and/or hair transplantation. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.